STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 36/0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
6570-0-136 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: it was reported that the patient's left hip was revised due to squeaking.The hip construct had a poly liner with a ceramic head, but the surgeon suspects that there is a possible unspecified issue inside the head.The head and liner were revised to a new poly liner with metal head.Rep confirmed that no further information will be released by the hospital or surgeon.